MathSciNet Relay Station
MathSciNet bibliographic data
MR391119 (52 #11941) 57D30 (58C25)
Favaro, L. A. $S$-transversality. Proc. Amer. Math. Soc. 53 (1975), no. 2, 481–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement